# SDR UIEA2018092802128

- Difficulty date: September 24, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,578 hours, 18,107 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SELECTED SYS 2 WX RADAR INFLIGHT WX FAIL MESSAGE ON HSI AND WXR SYS STATUS MESSAGE. PERFORMED WEATHER RADAR BITE CHECK IAW AMM 34-43-00 NO DEFECTS NOTED AT THIS TIME.
